# SDR SWIA200514620

- Difficulty date: February 17, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 27853
- Aircraft time: 332 hours, 189 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAULT STATUS MESSAGE.  REPLACED NR 1 RUDDER LIMITER ACTUATOR (A203) IAW CRJ MM 27-25-03.  OPERATIONAL CHECK GOOD.  P/N BA670-93490-3, S/N OFF 0513.
